Article

Continuity properties of sequentially asymptotically center-complete spaces

  • C. Angosto /
  • M. C. Listán-García /
  • F. Rambla-Barreno
Journal ar
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
  • Volumen: 110
  • Número: 2
  • Fecha: 01 September 2016
  • Páginas: 809-822
  • ISSN: 15791505 15787303
  • Source Type: Journal
  • DOI: 10.1007/s13398-015-0268-9
  • Document Type: Article
  • Publisher: Springer-Verlag Italia s.r.l. springer@springer.it
© 2015, Springer-Verlag Italia. We obtain formulae to calculate the asymptotic center and radius of bounded sequences in C0(L) spaces. We also study the existence of continuous selectors for the asymptotic center map in general Banach spaces. In Hilbert spaces, even a Hölder-type estimation is given.

Author keywords

    Indexed keywords

      Funding details